# SDR DALA2024031503364

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 9,157 hours, 1,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 178296
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,140 hours, 1,072 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:605. CORRECTIVE ACTION: R/R EPSU (15WL) AT LOC 3L PER A330 AMM 33-51. BITE TEST PASS. NO FAULTS. OK FOR SVC.
